| Model Number |
18239 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.
Event or Problem Description
The patient stated that the controller charging cord showed brown discoloration at the ends, which the patient alleged to be indicative of signs of burning.Additionally, the patient reported that the device became hot during operation.No medical event was reported.The patient will be issued a new device.